# SDR UPS202757

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3071
- Condition: Cracked
- Location: Bs 259.7-277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK MAINTENANCE FOUND CRACK ON WINDSHIELD UPPER SILL SKIN AT BS 259.7-277.  FABRICATED AND INSTALLED REPAIR PER SRM 53-30-3, 51-30-5, 51-20-21, 51-30-2.
